Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 177–195 (Mi umn2929)  

This article is cited in 16 scientific papers (total in 16 papers)

Covariant functors in the category of compacta, absolute retracts, and $Q$-manifolds

V. V. Fedorchuk


Full text: PDF file (1285 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 211–233

Bibliographic databases:

UDC: 513.83
MSC: 55M15, 54C55, 18A20, 54B20, 60B05, 54E45
Received: 20.01.1981

Citation: V. V. Fedorchuk, “Covariant functors in the category of compacta, absolute retracts, and $Q$-manifolds”, Uspekhi Mat. Nauk, 36:3(219) (1981), 177–195; Russian Math. Surveys, 36:3 (1981), 211–233

Citation in format AMSBIB
\Bibitem{Fed81}
\by V.~V.~Fedorchuk
\paper Covariant functors in the category of compacta, absolute retracts, and $Q$-manifolds
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 177--195
\mathnet{http://mi.mathnet.ru/umn2929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622724}
\zmath{https://zbmath.org/?q=an:0495.54008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..211F}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 211--233
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300005}


Linking options:
  • http://mi.mathnet.ru/eng/umn2929
  • http://mi.mathnet.ru/eng/umn/v36/i3/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “Functors and uncountable powers of compacta”, Russian Math. Surveys, 36:3 (1981), 1–71  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Fedorchuk, “On open maps”, Russian Math. Surveys, 37:4 (1982), 111–112  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Fedorchuk, “Certain geometric properties of covariant functors”, Russian Math. Surveys, 39:5 (1984), 199–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Fedorchuk, “Trivial bundles of spaces of probability measures”, Math. USSR-Sb., 57:2 (1987), 485–505  mathnet  crossref  mathscinet  zmath
    5. A. G. Savchenko, “Covariant functors of finite degree; dimension and compacta of full dimensionality”, Russian Math. Surveys, 41:4 (1986), 183–184  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. V. Fedorchuk, “Triples of infinite iterates of metrizable functors”, Math. USSR-Izv., 36:2 (1991), 411–433  mathnet  crossref  mathscinet  zmath  adsnasa
    8. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. M. M. Zarichnyi, “Absolute extensors and the geometry of multiplication of monads in the category of compacta”, Math. USSR-Sb., 74:1 (1993), 9–27  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. M. M. Zarichnyi, T. N. Radul, “Monads in the category of compacta”, Russian Math. Surveys, 50:3 (1995), 549–574  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Tadeusz Dobrowolski, Katsuro Sakai, “Spaces of measures on metrizable spaces”, Topology and its Applications, 72:3 (1996), 215  crossref
    12. Vitaly V. Fedorchuk, “The Suslin number of the functor of probability measures”, Topology and its Applications, 84:1-3 (1998), 55  crossref
    13. S. M. Ageev, D. Repovš, “The Jaworowski Method in the Problem of the Preservation of Extensor Properties by the Orbit Functor”, Math. Notes, 71:3 (2002), 428–431  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. M. M. Zarichnyi, “Spaces and maps of idempotent measures”, Izv. Math., 74:3 (2010), 481–499  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. Michael Mislove, “Anatomy of a domain of continuous random variables I”, Theoretical Computer Science, 2014  crossref
    16. Tursun K. Yuldashev, Farkhod G. Mukhamadiev, “The local density and the local weak density in the space of permutation degree and in Hattori space”, Ural Math. J., 6:2 (2020), 108–116  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:432
    Full text:187
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021